# SDR FDEA202012093216

- Difficulty date: December 9, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA31391
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT LOWER AFT DOOR FRAME, BY PREVIOUS REPAIRED DOUBLER, SHOW DOOR FRAME EDGE IMPACTED BY EQUIPMENT.  REMOVED AND REPLACED EXISTING SRM REPAIR AT NOTED LOCATION, REF SRM 53-00-15-2R FIG 202 SHEET 2.
